I have now been on Vibryyd 20mg for 4 weeks. I have had some breakthrough anxiety (bad) that started last week wednesday and is continuously getting worse. I was doing great up until now. Any advice as if this anxiety will pass? Has anyone else experienced anxiety like this? Do you think it could be withdrawal from switching off the lexapro? Should I give it more time? Increase the dose? Or switch back to lexapro that I know works the best so far. Thanks
Hi, i wouldn't think you are still withdrawing from Lexapro, both this mediation and the Viibryd are in the same drug class (SSRI's), and as you did a straight switch you should suffer very minimal (if any) side effects. There is room for adjustment with the Viibryd dosage, so maybe speak with your doctor about an increase? When i started my antidepressants, i started on 20mg, 3 weeks later felt awful still and a dose increase to 40mg made the world of difference. Another option if you are still getting the breakthrough anxiety is an add on medication, such as Lyrica? Give your doctor a call to go through this... hope you are feeling better soon!
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Aug 2010 • 2 answers
Posted 31 Mar 2011 • 4 answers
Posted 9 Jul 2011 • 12 answers
Posted 1 Dec 2011 • 3 answers
Posted 16 Mar 2012 • 1 answer